# SDR DALA1315750683

- Difficulty date: May 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559046
- Condition: Corroded
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB HAS CORROSION AT BS 1380-1400 MAIN CABIN.  R & R PART IAW SRM 51-40-02.
